# SDR COEA2023081001917

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,292 hours, 35,283 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 10200311
- Part serial: 1979
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLT 7826, ENROUTE FCA-GTF   AIR TURNBACK/DISCREPANCY: ON CLIMB OUT, THE #1 DC GENERATOR FAULTED. THE AIRCRAFT WAS RETURNED TO FCA. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE TROUBLESHOT AND REPLACED THE #1 DC GENERATOR CONTROL UNIT.
